Publicações
Ano     Titulo    Membro     Limpar  
Ano Titulo Publicação
 

On conditions for constellations 
Hollings, Christopher

Submetido
(Artigo em Revista Científica Internacional com arbitragem)
 

Simplified conditions for type-I and type-II monoids 
Hollings, Christopher

A publicar em Acta Scientiarum Mathematicarum (Szeged)
(Artigo em Revista Científica Internacional com arbitragem)
2011 

Actions and partial actions of inductive constellations 
Gould, Victoria; Hollings, Christopher

Semigroup Forum, 82 (2011), 35-60
(Artigo em Revista Científica Internacional com arbitragem)
2010 

Restriction semigroups and inductive constellations 
Gould, Victoria; Hollings, Christopher

Communications in Algebra, 38 (2010), 261-287
(Artigo em Revista Científica Internacional com arbitragem)
2010 

Extending the Ehresmann-Schein-Nambooripad Theorem 
Hollings, Christopher

Semigroup Forum, 80 (2010), 453-476
(Artigo em Revista Científica Internacional com arbitragem)
2009 

An analysis of nonpositional numeral systems 
Hollings, Christopher

The Mathematical Intelligencer, 31, no. 2 (2009), 15-23
(Artigo em Revista Científica Internacional com arbitragem)
2009 

Anton Kazimirovich Suschkewitsch (1889-1961) 
Hollings, Christopher

BSHM Bulletin: Journal of the British Society for the History of Mathematics, 24 (2009), 172-179
(Artigo em Revista Científica Internacional com arbitragem)
2009 

The early development of the algebraic theory of semigroups 
Hollings, Christopher

Archive for History of Exact Sciences, 63 (2009), 497-536
(Artigo em Revista Científica Internacional com arbitragem)
2009 

From right PP monoids to restriction semigroups: a survey 
Hollings, Christopher

European Journal of Pure and Applied Mathematics, 2 (2009), 21-57
(Artigo em Revista Científica Internacional com arbitragem)
2009 

Partial actions of inverse and weakly left E-ample semigroups 
Gould, Victoria; Hollings, Christopher

Journal of the Australian Mathematical Society, 86 (2009), 355-377
(Artigo em Revista Científica Internacional com arbitragem)
2008 

The fabulous positional system 
Hollings, Christopher

Plus Magazine, 48 (2008), n/a
()
2007 

Partial actions of monoids 
Hollings, Christopher

Semigroup Forum, 75 (2007), 293-316
(Artigo em Revista Científica Internacional com arbitragem)
2007 

Partial Actions of Semigroups and Monoids 
Hollings, Christopher

PhD Thesis, University of York, UK, 2007
(Tese)
2007 

Some first tantalising steps into semigroup theory 
Hollings, Christopher

Mathematics Magazine, 80 (2007), 331-344
(Artigo em Revista Científica Internacional com arbitragem)
2007 

Conditions for the prefix expansion of a monoid to be (weakly) left ample 
Hollings, Christopher

Acta Scientiarum Mathematicarum (Szeged), 73 (2007), 519-545
(Artigo em Revista Científica Internacional com arbitragem)
2006 

The history of the 2-, 4- and 8-square identities 
Hollings, Christopher

BSHM Bulletin: Journal of the British Society for the History of Mathematics, 21 (2006), 111-118
(Artigo em Revista Científica Internacional com arbitragem)
 
FCT - Fundação para a Ciência e a Tecnologia